MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0736-4679(89)90010-3

Медицинская библиотека · The Journal of emergency medicine · 1989

Superwarfarin poisoning.

Katona B, Wason S

СтатьяОбзорПеревод в очереди

Аннотация

Superwarfarins consist of two classes of compounds, the 4-hydroxycoumarins and the indandiones. These compounds have replaced warfarin as an anticoagulant rodenticide. This article is a summary of the clinical effects produced by accidental and deliberate ingestions of superwarfarins. Most accidental ingestions occur in childhood and result in a benign outcome. Deliberate overdoses usually involve repeated ingestions of large quantities of superwarfarins that have resulted in prolonged laboratory evidence of interference with clotting; serious bleeding has been rare. This article suggests an approach to the management of patients with accidental and deliberate anticoagulant rodenticide ingestions.

Для цитирования: Katona B, Wason S. Superwarfarin poisoning.. The Journal of emergency medicine. 1989. DOI: 10.1016/0736-4679(89)90010-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.